教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武 WU CHUNG-WU (瀏覽個人網頁)

標題:An identity for the conditional expectations of functions of adjacent order statistics
學年86
學期2
出版(發表)日期1998/06/01
作品名稱An identity for the conditional expectations of functions of adjacent order statistics
作品名稱(其他語言)
著者吳忠武; Wu, Jong-wuu; 歐陽良裕; Ouyang, Liang-yuh
單位淡江大學統計學系
出版者New Delhi: TARU Publications
著錄名稱、卷期、頁數Journal of interdisciplinary mathematics 1(2-3), pp.149-159
摘要An identity for the conditional expectation of the general functions of adjacent order statistics is given, which is valid in a class of conditional probability distributions. Corresponding characterization results are indicated. In addition, we also mention the related results of Kamps and Mattner (1993).
關鍵字
語言英文
ISSN0972-0502;2169-012X
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別印度
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!